# SDR 05FDEA03937

- Difficulty date: November 22, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAR I/B TRACK AFT MOUNT CENTER BOLT HOLE HAS CORROSION.  REPAIRED HOLE IAW BOEING OHM 57-40-01.  REMOVED CORROSION FROM BORE IAW BOEING OHM 57-40-01.  MAG PARTICLE INSPECTION OF BORE IAW BOEING   OHM57-40-01.  FABRICATED AND INSTALLED BUSHING IAW BOEING OHM 57-40-01 MECH: 7736  INSP:342 REFERENCE FED-EX NON ROUTINE NOO661.
